# SDR AWXA200500461

- Difficulty date: April 4, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A .25 INCH CRACK WAS FOUND IN BS 178 BULKHEAD SIDE CHORD AT RBL 60, WL 207.  MAINTENANCE REMOVED CRACKED SIDE CHORD AT BS 178 BULKHEAD, RBL 60, WL 207; FABRICATED A NEW REPLACEMENT CHORD PER DWG 65-16300; INSTALLED REPAIR PART IAW B7B-300 SRM 51-40-02.
